MathSciNet Relay Station
MathSciNet bibliographic data
MR2897912 65M06 (35K20)
Sapagovas, Mifodijus; Jakubėlienė, Kristina Alternating direction method for two-dimensional parabolic equation with nonlocal integral condition. Nonlinear Anal. Model. Control 17 (2012), no. 1, 91–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement